MAUDE Adverse Event Report: Respironics, Inc. Trilogy Evo, Japan; Ventilator, Continuous, Facility Use

Respironics, Inc. Trilogy Evo, Japan; Ventilator, Continuous, Facility Use
Model Number JP2110X16B
Medical Device Problem Codes Thermal Decomposition of Device (1071); Circuit Failure (1089); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
A trilogy evo ventilator was returned to the manufacturer service center for preventative maintenance.The device was not in use on a patient at the time of the occurrence.During the evaluation the ac power was not recognized therefore the power supply was replaced to resolve the issue.During the final test thermal damage was observed on the ac power cord therefore, the system board was replaced to address the issue.Additionally, during the evaluation the device failed a fio2 sensor receptacle verification test step during testing unrelated to the identified malfunction, therefore, the inline proximal filter was replaced to address the issue.Periodic maintenance 2 was performed.The following parts were replaced to prevent failure: air inlet foam filter muffler assembly and particulate filter.The technician performed final test, battery check, valve check, run in tests and cleaning then confirmed the unit operated properly.The software version was upgraded from 1.06.10.00 to 1.06.15.00.
 
Additional Manufacturer Narrative
Dhr review was performed for the complaint device sn.Review confirms that the device met the final acceptance criteria and was released for final distribution.The reported failure of thermal issue is accommodated in the product risk management file as being linked to hazard with description fire, flame, smoke.Complaints for this failure were reviewed to assess for the observed probability levels and compare with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.

Brand Name
Trilogy Evo, Japan
Common Device Name
Ventilator, Continuous, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50569638
Report Number2518422-2026-044539
Device Sequence Number21459585
Product Code CBK
UDI-Device Identifier00606959051973
UDI-Public(01)00606959051973
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberJP2110X16B
Device Catalogue NumberJP2110X16B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown